# SDR SWAA2024021547064

- Difficulty date: January 31, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 26,742 hours, 13,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON AFT CARGO FWD SHIELD NUTPLATES BS 767 TO BS 787; RBL 21; WL 150<[01] REMOVED AND INSTALLED NEW AFT CARGO FWD SHIELD IAW SRM 51-40-02-0G-0 AND DWG 146A0081; ID: 0049; REV: A;[02] VERIFIED STEP 3 COMPLETE; ALL STEPS MEASUREMENT TABLE AND CARD COMPLETE.
